MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; SPINAL PAK NON-INVASIVE STIMULATOR (ELECTRODE COVER PATCHES)

EBI, LLC. SPINALPAK ASSEMBLY; SPINAL PAK NON-INVASIVE STIMULATOR (ELECTRODE COVER PATCHES)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that the cover patches took skin and hair off her neck.The patient stated that the skin was not itchy and had no blisters but there were red spots on her skin under the cover patches.The patient claimed that she changed electrodes and covers every 2-3 days.The patient also stated that her neck has sensitive skin and has allergies to sulfa drugs and medical staples.The patient does take blood pressure medication.The patient spoke to her home health nurse who suggested that she discontinue using the cover patches and try a different tape.The patient is currently using kt tape successfully.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Zimvie complaint: (b)(4).Date of event: the event occurred sometime in dec 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.The following sections have been updated: h6: component codes added 772 ¿ cover.H6: impact code added 4648-insufficient information.H6: clinical code added 2033 - rash.H6: clinical code added 4545 - skin inflammation/ irritation.H6: device code updated to 2682 - patient-device incompatibility.H6: investigation code added to 3331 - analysis of production records.H6: investigation code added to 4114 - device not returned.H6: investigation code added to 4119 ¿ insufficient information available.H6: investigation findings code added to 3221: no findings available.H6: investigation conclusion added to 4315- cause not established.The following sections have been corrected: h6: device code updated to 2993: adverse event without identified device or use problem.
 
Event or Problem Description

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
SPINAL PAK NON-INVASIVE STIMULATOR (ELECTRODE COVER PATCHES)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key16109128
Report Number0002242816-2023-00004
Device Sequence Number18056033
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot Number207002
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale